# SDR DBCA201507070007

- Difficulty date: July 7, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N69VH
- Make and model: Lear 55LEAR
- Aircraft serial: 55062
- Aircraft time: 15,275 hours, 13,128 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 6838
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE CREW DID NOT HAVE A LT MAIN DOWN & LOCK INDICATION.  DECLARED AN EMER, LANDING WAS UNEVENTFUL.  FOUND INDICATOR LAMP HAD FAILED.  REPLACED BULB, OPERATIONS CHECKED GOOD.
